MAUDE Adverse Event Report: DEPUY SPINE INC DRIVER SHAFT FOR SI SCREWS; SCREWDRIVERS

DEPUY SPINE INC DRIVER SHAFT FOR SI SCREWS; SCREWDRIVERS
Model Number 279712150
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent for an xlif (extreme lateral interbody fusion) at l4/5.When surgeon removing the screws at s., the screwhead came off.Surgeon left the shaft in the patient.All fragments were left in the patient.The surgery was completed with 30 minutes delay.The patient is not scheduled to undergo another procedure.The patient outcome was unknown.This complaint involves four (4) devices.This report is for (1) depth gauge for small screws.This report is 1 of 1 for (b)(4).

Brand Name
DRIVER SHAFT FOR SI SCREWS
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10970055
Report Number1526439-2020-02371
Device Sequence Number871481
Product Code HXX
UDI-Device Identifier10705034198835
UDI-Public10705034198835
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279712150
Device Catalogue Number279712150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;